Details for Markle, D.F. and J.E. Olney, 1990
 
Citation Markle, D.F. and J.E. Olney, 1990. Systematics of the pearlfishes (Pisces: Carapidae). Bull. Mar. Sci. 47(2):269-410.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 6347
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17